# SDR YENA2024012900104

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo Control
- Part number: 31073110
- Part serial: 25033
- Condition: Failed
- Location: Lt Aileron
- Part time: 38,702 hours, 7,530 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: L AIL B FLT/CTL AIL SERVO FAULT ECAM ABOUT 25 MINS AFTER LEVEL OFF AT FL 390 ; REF STS W/O # 3238 NR # 670 REMOVED AND REPLACED LH AILERON B SERVO IAW AMM 27-14-51-000-0010/A 400-0010A PERFORMED OPS CHECK IAW AMM 27-14-00-710-0010A OPS CHECKS GOOD.
